Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generating functions for Jacobi and Laguerre polynomials


Author: H. M. Srivastava
Journal: Proc. Amer. Math. Soc. 23 (1969), 590-595
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0249694-7
MathSciNet review: 0249694
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Brown, On zero type sets of Laguerre polynomials, Duke Math. J. 35 (1968), 821-823. MR 0234027 (38:2348)
  • [2] L. Carlitz, Some generating functions for Laguerre polynomials, Duke Math. J. 35 (1968), 825-827. MR 0240351 (39:1700)
  • [3] L. Carlitz, A bilinear generating function for the Jacobi polynomials, Boll. Un. Mat. Ital. (3) 18 (1963), 87-89. MR 0153880 (27:3841)
  • [4] T. W. Chaundy, An extension of hypergeometric functions, Quart. J. Math. Oxford Ser. 14 (1943), 55-78. MR 0010749 (6:64d)
  • [5] E. Feldheim, Relations entre les polynomes de Jacobi, Laguerre et Hermite, Acta Math. 74 (1941), 117-138. MR 0012724 (7:65b)
  • [6] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Springer-Verlag, Berlin, 1925.
  • [7] H. M. Srivastava, An extension of the Hille-Hardy formula, Math. Comp. 23 (1969), 305-311; see also Notices Amer. Math. Soc. 15 (1968), 634-635. MR 0243132 (39:4456)
  • [8] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ., vol. 23, Amer. Math. Soc., Providence, R. I., 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0249694-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society